# SDR TWAA0104703

- Difficulty date: March 8, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- Aircraft time: 47,071 hours, 39,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CABIN, CORROSION WAS FOUND ON FLOOR SUPORT AT STA 218, BL ZERO, LBL 18 IN.  FABRICATED NEW FLOOR SUPPORT,  INSTALLED.
